# SDR SIMA983561

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N231LN
- Make and model: Saab 340B
- Aircraft serial: 340B231
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pdu
- Part number: A2043C
- Condition: Failed
- Location: Rt Wing
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEN LANDING GEAR RETRACTED, THREE GREEN AND UNSAFE LIGHTS ALL ILLUMINATED.  CYCLED LANDING GEAR, GREEN LIGHTS WENT OUT BUT THE UNSAFE LIGHT REMAINED ON.  REMOVED AND REPLACED RIGHT POWER DISTRIBUTION UNIT.  PERFORMED GEAR RETRACTION AND EXTENSION CHECKS WITH NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
